# SDR ABXA030192

- Difficulty date: June 10, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 40,254 hours, 36,237 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311T14002
- Condition: Gouged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO GOUGES WERE FOUND ON NR 2 ENGINE STRUT RIGHT SKIN PANEL NEAR ACCESS DOOR CUT OUT. MAXIMUM DEPTH OF BLENDED OUT REQUIRED TO COMPLETELY REMOVE DAMAGE, 0.025 INCH.   REPAIRED AREA IAW REA .
